# SDR SWAA2022032175520

- Difficulty date: February 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED BS 500D STR 19L/H / [01] REMOVED FWD CARGO BAY GUSSET AT BS 500D; STR 19 L/H IAW SRM 51-40-02-0G-0;[02] RECEIVED NEW GUSSET PART# 143A9481-5; LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND DWG 143A7902; ID: 174; REV:-; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. OKAY TO INSTALL NEW GUSSET AT BS500D STR19 L/H.;[04] INSTALLED NEW GUSSET AT BS 500D; STR 19 L/H IAW SRM 51-40-02-0G-0 AND DWG 143A7902; ID: 174; REV:-;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
